# SDR JZBR14067

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N449ML
- Make and model: Cndair CL6002B16
- Aircraft serial: 5022
- System (JASC): 3240 · Landing Gear Brake System
- Part: Keyway
- Condition: Missing
- Component: 6008512361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE, FOUND SEVERAL KEYWAYS ON BRAKE ASSEMBLY COMING OFF.  RIVETS THAT HOLD KEYWAY TO DISK LOOSE AND MISSING.  BRAKE WEAK.  INDICATOR SHOWED BRAKE TO HAVE WEAR LEFT.  (X)
